# SDR SIMA201806132002

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 65 BETWEEN STRINGERS 18L AND 19L WAS CRACKED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
